# SDR A6WA200840191

- Difficulty date: March 11, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 12,239 hours, 11,288 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE FLOOR SUPPORT STRUCTURE AT FS 621 LBL 41 WL 73.  REPAIR TO FLOOR ANGLE FS 621 CARRIED OUT IAW CRJ 200 REO 601R-53-61-117 REV C.  (M)
